MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL AIRLIFE ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number AIRLIFE ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of this time, no sample has been returned.There are three(3) lot numbers available for this sample: 0004118094, 0004111662 and 0004095580.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the airlife adult manual resuscitator experienced a defect problem.In post anesthesia care unit, patient experienced difficulty breathing.So they bagged the patient to continue breathing.But due to hose at base of ambu bag was kinked or pinched, it did not allow adequate oxygen to flow into the ambu bag.When the issue occurred, the patient's spo2 were not coming up from low 80%, once identified staff were able to get line open enough to bring patient's spo2 up to 99%.

Brand Name
AIRLIFE ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key9777287
Report Number8030673-2020-00079
Device Sequence Number1431893
Product Code OEV
UDI-Device Identifier10885403170249
UDI-Public(01)10885403170249
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M
Device Catalogue Number2K8004
Device Lot Number0004118094, 0004111662
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;